# SDR DL777010019

- Difficulty date: January 5, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 4,213 hours, 1,001 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Condition: Overheated
- Location: Cabin
- Component: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED TO LGW DUE TO RUBBER SMELL IN AFT CABIN.  FOUND POTABLE WATER COMPRESSOR OVERHEATED.
